Doctor insights on:
What Are The Symptoms Of Warfarin Overdose
Bleeding every were: The most important effect of a Coumadin (warfarin) overdose is bleeding. Include obvious bleeding, such as vomiting of blood, nosebleeds, or bright red blood in the stool, or bleeding that is less obvious, such as internal bleeding. Signs of an overdose might include: easy bruising cuts or scrapes that are slow to stop bleeding signs of gastrointestinal bleeding, such as: black, tarry stools bright red blood. ...Read more
Vitamin K: Coumadin (warfarin) works against vitamin k to make your blood clot less easily. Taking vitamin k reverses the effect of the coumadin (warfarin). That is one of the reasons why you have to be careful eating dark green leafy vegetables, like spinach, when you take coumadin (warfarin). Spinach, kale, etc., all contain vitamin k and reduce the effect of coumadin (warfarin). ...Read more
I had 2 tiny pes 5 months ago. Idiopathic. 30 yrs old. No symptoms accidentally found. Should i be a lifer on coumadin (warfarin)?
Rarely: The biggest problem with an overdose of Coumadin (warfarin) is the blood being too thin and you being at high risk for bleeding. There are a few cases (rarely) where patients have had hemorrhage (bleeding) in their kidneys from high Coumadin (warfarin) levels causing kidney damage. ...Read moreSee 1 more doctor answer
Why do I have right sided chest pain? No other symptoms. I haven't been taking my coumadin (warfarin) regularly
See below: Going off coumadin (warfarin) may have lead to a small embolus into the right lung and the only symptom may be chest pain due to irritation of the pleura. It is imperative that you take coumadin (warfarin) regularly. I trust that you are practicing birth control if you are sexually active. ...Read more
I had an uedvt 1.5 months ago. On warfarin. Symptoms better, just mild aching. Is it ok to work out my upper body again?
UEDVT: That question should be asked of the dr. Taking care of you who knows your particulars as well as having performed a physical exam pertinent to the situation. Out in the cloud you can only get generalities not specifics to your situation. ...Read more
I am taking warfarin. In the night i bit the inside of my lip and it is swelling up a lot. I am having no other symptoms. Should i be worried?
I'm on lovenox inj 2x a day and Coumadin (warfarin) for two tiny pe's. Can i develop another pe while on them. I had no symptoms of my first ones. I'm scared.
Pulmonary embolism: Can be fatal if they are big enough. When your doctor investigated its source, he probably could not find it, if he did not recommend any other treatment. You should be on anticoagulants to minimize recurrence. And you should stop taking any meds that might predispose you, such as birth control pills, and stop smoking if you do smoke. Talk to your doctor on how to minimize your future risk. ...Read more
- Talk to a doctor live online for free
- Warfarin overdose
- What are the symptoms of an insulin overdose?
- What are the symptoms of acetaminophen overdose?
- Ask a doctor a question free online
- What are symptoms tylenol overdose infants?
- What are the symptoms of rubbing alcohol overdose?
- What are common symptoms of a diazepam overdose?
- Warfarin withdrawal symptoms
- Talk to a urgent care specialist online for free